# SDR FDEA201511063491

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 74,829 hours, 17,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA385527
- Condition: Corroded
- Location: Bs 1845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LONGITUDINAL SEAT TRACK FLOOR SUPPORT FOUND CORROSIONS AT BS 1845, RBL 20.  REPAIRED IAW EA 1-5321-T0321327 PT.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
